Janitorial Supplies Restaurant Supplies Office Supplies Snacks & Breakroom Industrial & Safety Technology Products Ink & Toner Office Furniture

Physicianscare Cold and Cough Congestion Medication, 50 Packs (FAO90092)

Physicianscare Cold and Cough Congestion Medication, 50 Packs (FAO90092)
 zoom

Price $49.17 /Box

$24.82 /Box (Save 50%)

Acme United Corporation / Westcott Cold and Cough Congestion Medication, Two-Pack, 50 Packs/Box
  • Product SKU: FAO90092
  • 50 packets of two tablets each
  • Relieves cold symptoms, including cough, sore throat, minor aches and pains, headache and nasal congestion
  • Temporarily reduces fever
  • Packaged for individual use to replenish first aid stations and kits in a perforated dispenser box

Product Description

Cold and Cough Congestion Medication

Relieves cold symptoms, including cough, sore throat, minor aches and pains, headache and nasal congestion. Temporarily reduces fever. Packaged for individual use. Contains: Acetaminophen, Dextromethorphan HBr, Guaifenesin, Phenylephrine HCl; Description: 2/Pack; Quantity: 50 per box; For Use With: First Aid Stations/Kits; Individual Use.

For Model Number(s):
ACM-14302, ACM-14303, ACM-5000

Physicianscare Cold and Cough Congestion Medication, Two-Pack, 50 Packs/Box

Product Specifications

  • Global Product Type: Medicines-Cold/Flu Relief
  • Contains: Acetaminophen, Dextromethorphan HBr, Guaifenesin, Phenylephrine HCl
  • Description: 2/Pack
  • Quantity: 50 per box
  • For Use With: First Aid Stations/Kits;Individual Use
  • Mounting: No
  • Pre-Consumer Recycled Content Percent: 0%
  • Post-Consumer Recycled Content Percent: 0%
  • Total Recycled Content Percent: 0%
  • Disclaimer Statement: Do no use with any other drug containing acetaminophen, if you have ever had an allergic reaction to this product or any of its ingredients or if you are taking prescription monoamine oxidase inhibitor (MAO) drug.
 
Sign up for a $5.00 Instant Coupon